Skip to content
My WebMD Sign In, Sign Up
Itching and tiredness one day after exertion
avatar
johnericus posted:
Hi, I have developed a most disturbing problem that I can find no information on. The closest I have come to finding something that fits the symptoms is PCB. If I exert myself, or even drive for half a day, I will wake up the next day with an unbearable itchiness all over my body, especially my lower legs. It is often accompanied by an extreme fatigue. After one full day it usually disappears and I feel perfectly normal again. Occasionally it will last two days. Can anyone PLEASE give me some information? Or does anyone else experience this? All the doctors I have seen tell me to take benadryl but it doesn't even touch or reduce the itching. Please help me out if you can.
Reply
 
avatar
atti_editor responded:
Hi johnericus,

You might try posting your question over in our Skin Problems & Treatments Community (if you haven't already done so). The members and our expert over there may have some insight or experience with what you are experiencing. To post, follow the link above and take the same steps you did to post here. I hope you are able to find what is causing your itching!

Best wishes,
Atti


Helpful Tips

Was this Helpful?
4 of 6 found this helpful

Helpful Resources

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.